# SDR ABXA20251213329

- Difficulty date: December 13, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 82,983 hours, 20,034 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: Q23777
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ANTI SKID EICAS MSG. AT 40 KNOTS, ABORTED TAKEOFF (ATO) AND RETURNED TO GATE (BTB) AND MTX GROUNDED A/C , PERFORMED FIM 32-423 FT 803 AND FOUND MESSAGE TRANSDUCER 6, UNABLE TO ERASE. R & R ANTISKID TRANSDUCER 6 IAW AMM 32-42-06. OP TESTED GOOD.  NO MESSAGES IN VIEW. RETURNED AC TO SERVICE
